| Catalog Number |
LXMC14 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Heartburn/Indigestion (1883); Pneumonia (2011)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent 12/6/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2024.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient has a discontinuous linx device and the bead separated from one of the attachments.At the time of the call it was unknown if an explant would occur.Patient came back due to reflux.A chest x-ray confirmed that the linx was discontinuous.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/13/2024.Corrected data: d1, d4.Additional event information: spoke with dr.Who indicated patient had good success with the lxmc14 device until recently when he suffered two bouts of pneumonia.At the time of the first bout, imaging showed the device to be in good position.Then a couple of months later, the patient had a second bout of pneumonia and return of gerd symptoms and ct revealed a discontinuous device.The patient is a bariatric patient and surgeon will recommend conversion to a gastrectomy with device replacement.The patient did not undergo any dilation procedures while device was implanted.Surgeon will contact rep when explant is scheduled and device will be returned.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/6/2025.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information was requested, and the following was obtained: what is the product code? na.What is the lot number? 262299.What was the date of implant? na.What was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: productcompliant1@its.Jnj.Com imaging was on (b)(6).Was the device initially effective in controlling reflux? yes.Were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? na.Did the patient undergo an mri since device implant? if so, when was the mri and what strength? no.Did the patient have any other surgeries in the area? na.Did the patient receive any dilations while the linx was implanted? no.Was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window.When the device may have become discontinuous.Please share any additional images.Na.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? plan to remove- have not heard what next step is.When and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? (b)(6) is working with the surgeon.When and if the linx device is removed, may we ask that the device be returned for analysis? request has been made.Was ph testing performed prior to explant to confirm recurrent reflux? na.After implant, was the device initially effective in controlling reflux? yes.When did the recurrent reflux begin? na.